Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The multiplicity of isolated two-dimensional hypersurface singularities


Author: Henry B. Laufer
Journal: Trans. Amer. Math. Soc. 302 (1987), 489-496
MSC: Primary 32C40; Secondary 14B05, 14J17
MathSciNet review: 891631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider an isolated two-dimensional complex analytic hypersurface singularity $ (V,p)$. A relation is given between the abstract topology of $ (V,p)$ and the multiplicity of $ (V,p)$, yielding an upper bound for the multiplicity. This relation is a necessary condition for a Gorenstein singularity to be a hypersurface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C40, 14B05, 14J17

Retrieve articles in all journals with MSC: 32C40, 14B05, 14J17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0891631-1
PII: S 0002-9947(1987)0891631-1
Article copyright: © Copyright 1987 American Mathematical Society